MathSciNet Relay Station
MathSciNet bibliographic data
MR487187 41A45
Micchelli, Charles A.; Pinkus, Allan On $n$-widths in $L\sp{\infty }$. Trans. Amer. Math. Soc. 234 (1977), no. 1, 139–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement